# SDR RAIA980816

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 1103P0545
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7426 - STL - LEFT FUEL PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CLEANED LEFT ENGINE FUEL LOW PRESSURE SWITCH.  (M)
